# SDR VTZA95020

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Windscreen
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6348 - IAD-GSO - ABORTED TH TAKEOFF DUE TO THE CAPTAINS WINDSCREEN CAPTION ILLUMINATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE COULD NOT DUPLICATE AND AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
